My 20 year old daughter has reocurring kidney stones almost daily. She has other problems such as urinary tract infections ocurring often. Of course she has the pain and nausea to go along with it. Has anyone seen a link between the antibiotoc drug Cipro and the later result of long term use of reocurring kidney stones. Some of my research indicates this could be the culprit for her problems. She is to the point of not being able to hold a job because of the daily stones and sickness. Is there any help out there now in prevention or coming help soon?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.